Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
254 Posts
Discussion Starter · #1 ·
Hello

I have had one months Humira tretament and my 2nd injection was 4 weeks ago.
Last week I had a bad dose of thrush. I assume that this is because I am immunosuppressed and could be a sign that the Humira is working !
I blamed DP at first (he had double dose antibiotics for a chest infection) but then realised it was most likely me. (he thought that , anyway!)

Anyone else had the same.
Only other symptom was a bit of a throat infection but ewveryone else had the same and I was no worse than I would have been.

Thanks for any feedback
Plink
 

·
Registered
Joined
·
1,575 Posts
Hi Plink,

Good luck with the Humira. I didn't have any of my normal infections until I stopped and then got a whammy of a sinus infection. Didn't have any thrush but that's not something I'm prone to and maybe the Humira helps create an environment that allows our "normal" bug to flourish.

I have developed a very bad problem since the Humira/IVIG but not posted much because I was hoping my GP could another cause.

The problem has been severe stomach pains, yellow diarrhea with undigested food, headaches and faintness in the afternoons. It's been going on for months now and my body has swollen up badly.

My GP sent me for an ultrasound and blood tests. The ultrasound was fine but my liver enzyme ALT is very high. My GP thinks that this could be a reaction to the drugs but to be honest it could be any number of things. Hepatitis it isn't as I've had loads of tests.

As I was on Humira/IVIG and steroids it could be anything.

Hope your thrush goes soon and that throat problem as well.

Good luck!!

With love from,
 

·
Registered
Joined
·
254 Posts
Discussion Starter · #3 ·
Hello Flopsy

Thanks for your feedback. Sorry to hear you have abnormal liver function and diarrhoea.
Does the doctor think it is a drug side-effect? Would this have a time-delay and occur when you are now off medication?

How many months diod you do, of Humira?

I looked it up and thrush is certainly a s/e. I dont normally get it. Perhaps then, I'm lucky its only thrush compared to your illness.

My difficulty now is getting the results of my follow-up immune test.
I've rung and rung since Fri and they keep saying Mr.T has the reports. I asked if I should be best making a f/u appt -they said no, as next free appt is September!

I would like to cycle before we go abroad in mid-August for a while(DP relocation job)which means either this cycle (next few days) or next.

Love Plink (Louise)
 

·
Registered
Joined
·
63 Posts
Hello Flopsy/Plink,

I have been on Humira for month and have same symptoms as both of you.
Trush, which I have been suffering from before on and off ,is quite bad.
Also after second injection for couple of weeks I had very bloated stomack, cramps, headeaches,diarrhoea.....did not think it was Humira initially, so I changed my diet , started taking lots of supplements and drugs my nutritions suggested  but it did not help at all.

Now is 4 weeks since my last injection and I feel much better.So it must have been Humira.

Again, same as you can not seem to get results of my last immune tests .
I know that the results arrived begining of this week but still have not heard anything back from the clinc..Keep ringing but it does not help.

Hope they will not leave us waiting for much longer.

I want to start next cycle asap...

Good luck to both of you.

Love Marsel







 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top